Entropy solutions to a second order forward-backward parabolic differential equation.
Kuznetsov, I.V.
Sibirskij Matematicheskij Zhurnal, Tome 46 (2005), p. 594-619 / Harvested from The Electronic Library of Mathematics
Publié le : 2005-01-01
EUDML-ID : urn:eudml:doc:53125
@article{05041630,
     title = {Entropy solutions to a second order forward-backward parabolic differential equation.},
     journal = {Sibirskij Matematicheskij Zhurnal},
     volume = {46},
     year = {2005},
     pages = {594-619},
     zbl = {1113.35083},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05041630}
}
Kuznetsov, I.V. Entropy solutions to a second order forward-backward parabolic differential equation.. Sibirskij Matematicheskij Zhurnal, Tome 46 (2005) pp. 594-619. http://gdmltest.u-ga.fr/item/05041630/